Journal of Applied Mathematics

Sign-Changing Solutions for a Fourth-Order Elliptic Equation with Hardy Singular Terms

Ruichang Pei and Jihui Zhang

Full-text: Open access

Abstract

The existence and multiplicity of sign-changing solutions for a class of fourth elliptic equations with Hardy singular terms are established by using the minimax methods.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 627570, 6 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808220

Digital Object Identifier
doi:10.1155/2013/627570

Mathematical Reviews number (MathSciNet)
MR3130990

Zentralblatt MATH identifier
06950786

Citation

Pei, Ruichang; Zhang, Jihui. Sign-Changing Solutions for a Fourth-Order Elliptic Equation with Hardy Singular Terms. J. Appl. Math. 2013 (2013), Article ID 627570, 6 pages. doi:10.1155/2013/627570. https://projecteuclid.org/euclid.jam/1394808220


Export citation

References

  • A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990.
  • A. M. Micheletti and A. Pistoia, “Multiplicity results for a fourth-order semilinear elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 31, no. 7, pp. 895–908, 1998.
  • M. Chipot, Variational Inequalities and Flow in Porous Media, vol. 52, Springer, New York, NY, USA, 1984.
  • J. Zhang and S. Li, “Multiple nontrivial solutions for some fourth-order semilinear elliptic problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 60, no. 2, pp. 221–230, 2005.
  • Y. Wu, S. T. He, and Y. T. Shen, “Existence of nontrivial solu-tions to an asymptotically linear biharmonic equation,” Acta Mathematica Sinica, vol. 54, no. 1, pp. 9–14, 2011.
  • Adimurthi, M. Grossi, and S. Santra, “Optimal Hardy-Rellich inequalities, maximum principle and related eigenvalue problem,” Journal of Functional Analysis, vol. 240, no. 1, pp. 36–83, 2006.
  • X. Liu and Y. Huang, “On sign-changing solution for a fourth-order asymptotically linear elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 5, pp. 2271–2276, 2010.
  • J. Zhou and X. Wu, “Sign-changing solutions for some fourth-order nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 542–558, 2008.
  • W. Zou, Sign-Changing Critical Point Theory, Springer, New York, NY, USA, 2008.
  • Z. Liu and J. Sun, “Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations,” Journal of Differential Equations, vol. 172, no. 2, pp. 257–299, 2001.
  • A. Mao and Z. Zhang, “Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 3, pp. 1275–1287, 2009.
  • H.-S. Zhou, “Existence of asymptotically linear Dirichlet problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 44, pp. 909–918, 2001.
  • Y. Liu and Z. Wang, “Biharmonic equations with asymptotically linear nonlinearities,” Acta Mathematica Scientia B, vol. 27, no. 3, pp. 549–560, 2007.